# SDR MASA20220112059

- Difficulty date: January 12, 2022
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N946LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15104
- Aircraft time: 27,171 hours, 23,719 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: CC670341147SB
- Condition: Damaged
- Location: Bulkhead, Fwd Fu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"MULTIPLE FASTENER HOLES ARE DAMAGED ON BLO AFT STIFFNER AT FS. 202 BULKHEAD. (PN 670-34114-7SB) 
INSTALLED A NEW SERVICEABLE FS 202 BULKHEAD AFT STIFFNER PN CC670-34114-7SB IAW CRJ-900 SRM 
51-42-06-001-001-A01 AND 51-42-21-001-001-A01. THIS IS A PERM REPAIR. NO FOLLOW-UP INSPECTIONS REQUIRED."
